


default search action
"High-Order Methods for Systems of Fractional Ordinary Differential ..."
Luís L. Ferrás et al. (2021)
- Luís L. Ferrás
, Neville J. Ford, Maria Luísa Morgado
, Magda Rebelo
:
High-Order Methods for Systems of Fractional Ordinary Differential Equations and Their Application to Time-Fractional Diffusion Equations. Math. Comput. Sci. 15(4): 535-551 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.